# SDR USAA2014111400005

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 45,588 hours, 16,687 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38002784
- Part serial: P1043
- Condition: Leaking
- Location: Apu Bay
- Part time: 31,629 hours, 13,545 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ACRID, MUSTY SMELL THROUGHOUT CABIN & COCKPIT LAST 10 MINS OF FLIGHT.  FIRST CLASS PAX COMPLAINED, COVERED NOSES & MOUTHS.  SMELL STRONGER IN CABIN THAN FLIGHT DECK, VERY NOTICEABLE.  ODOR HAD DISSIPATED AS WE PULLED INTO THE GATE.  FOUND APU OIL LEAK, CORRECTED & REPLACED HEPA FILTERS.
